Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
billetdouxx

Itchy Skin, Puffy Eyes With Moisturizer

Recommended Posts

Hi All,

I've been using Dan's products since 2008. I originally started with the BP, Original white gel Moisturizer, and Neutrogena's Oil Refining Toner with BHA/AHA 2x a day.

Recently, I ordered a bottle of the "new" Moisturizer (I hadn't ordered it in several years), and the formula was different. It is yellow and contains extra ingredients. Almost instantly after applying it, my skin became inflamed, red, and itchy. After waking up in the morning, my eyes got puffy and my cheeks/neck area are intensely itchy.

I never had this problem before with just BP use or Neutrogena toner, it HAS to be this moisturizer!

Has anyone else experienced something similar? How did you get it to stop? What moisturizer have you found that is a suitable replacement for this one? I use CeraVe around my eyelids and mouth, but it coagulates if it mixes with BP so I haven't been able to find one to use in its place.

Share this post


Link to post
Share on other sites

Gosh! I got the same problem. But one thing that I dont understand that I have been using it for over a month. First, They only red and itchy abit. Then, I had to travel for more than a month for business and couldn't use it. I just used it again yesterday and My face turned to red, puffy and so itchy now. Anybody can answer this question? Is it OK for keep using?

Thanks

Share this post


Link to post
Share on other sites

I felt the same stinging my eye area even though not near my eyes i tend to avoid the eye area use eye cream may be that might help you.

Share this post


Link to post
Share on other sites

This is happening to me right now. It's been particularly around the eyes this whole week.

I figured I may have accidentally went too close to the eyes with the treatment but having not used the treatment its gotten worse again so it must be the moisturiser which is strange cause i've used it for years.

It's a vicious circle, my skin is now dry which isn't helping but I can't use the moisturiser so it won't improve anytime soon :/

Share this post


Link to post
Share on other sites

I've been using Dan's BP for about 3 months and just recently started using his cleanser and moisturizer. My eye area is super sensitive. My eyes got red, itchy and puffy also but it wasn't the moisturizer, it was BP. Even though I had washed my hands with soap and water after applying the BP, when I applied the moisturizer over the BP (10-15 mins after of course) it still transferred onto my fingertips and even the slightest amount irritated the skin around my eyes. To relieve the irritation and avoid this problem, after i wash my face, let it dry completely for 5-15 mins, I apply a little vaseline (or moisturizing eye cream) around my eyes first (I never touch the eye area again after this), then apply the BP, let it dry and soak into skin for 10-15 mins, then apply the moisturizer. The Vaseline really helped to combat the dry scaly skin that I got after the puffiness went down. This is my routine every morning and every night and it has helped to alleviate the dry itchy skin around my eyes. Hope this makes sense and helps someone out.

Share this post


Link to post
Share on other sites

It may be an allergic reaction, but it also may be that your skin is super sensitive and may have to cut back on the BP. When my skin was really bad, I did one full pump morning and night. My skin burned and my eyes were puffy and full of wrinkles, but I endured until my face was somewhat clear. Then I just cut back to one full pump at night time and eventually, the burning and the puffiness went away, along with the wrinkles. Maybe you can try that method and see if your skin reacts better.surprised.gif

Share this post


Link to post
Share on other sites

Becareful prior to a full body rash I got weeks ago the symptoms were a small rash that came and went through parts of my body. Then one morning I awoke to a full-body rash. I was told by my doctor to take Claritin day time and use Calahist medicated lotion I used the clear one. This stops itchiness fast. Took 5 days for rash to stop itching and 2 weeks for red marks to go away. Don't take steroids for a rash unless it dire.

Share this post


Link to post
Share on other sites

a little late to the party! I started using the sysyem last year. no issues. I got my 2nd shipment in the fall. In January I started getting hives (neck area, bottom of my jaw line and up to the corner of my mouth) not little, the whole area. my eyes got itchy and swollen, puffy, and almost swollen shut. I've been keeping a journal for my dermatologist and allergist and it's linking back to the moisturizer. I stopped using it and slowly introduced it back and clearly I'm allergic to it.

I'm reading that nothing has changed, but I think something has been added or upped? Any thoughts?

Share this post


Link to post
Share on other sites

a little late to the party! I started using the sysyem last year. no issues. I got my 2nd shipment in the fall. In January I started getting hives (neck area, bottom of my jaw line and up to the corner of my mouth) not little, the whole area. my eyes got itchy and swollen, puffy, and almost swollen shut. I've been keeping a journal for my dermatologist and allergist and it's linking back to the moisturizer. I stopped using it and slowly introduced it back and clearly I'm allergic to it.

I'm reading that nothing has changed, but I think something has been added or upped? Any thoughts?

I ordered the whole kite recently again and the moisturizer really burns my skin. I know it's not the BP because I've been using the dosage for a while. The moisturizer just recently began burning my whole face turning it bright red. I haven't experienced any breakouts using it and it moisturizes well but the burning - I can't stand it. I think I'll just use jojoba oil.

Share this post


Link to post
Share on other sites

This product has been doing amazing things to my skin! But recently I, too have been noticing a little rash, itchiness and dryness in my eyes and face. I stopped using the moistraizer as often because I have very oily skin. But I used it last night and today in the morning again and and that i applied make up my skin is irritating. Im not sure if maybe its the acne treatment that is too strong or the moisterizer?

Im not allergic to anything so I doubt its allergic reaction. Specially because a lot of us have been commenting with the same reactions. It probably is just a process.

Share this post


Link to post
Share on other sites

This product has been doing amazing things to my skin! But recently I, too have been noticing a little rash, itchiness and dryness in my eyes and face. I stopped using the moistraizer as often because I have very oily skin. But I used it last night and today in the morning again and and that i applied make up my skin is irritating. Im not sure if maybe its the acne treatment that is too strong or the moisterizer?

Im not allergic to anything so I doubt its allergic reaction. Specially because a lot of us have been commenting with the same reactions. It probably is just a process.

Same here. I'm not allergic to anything and I've tried many products in the past. I'm curious to know why it stings and what ingredient is causing it. It sucks because I thought I finally found a great moisturizer!

Share this post


Link to post
Share on other sites

Yes these are symptoms of allergic problem surely the product is not suiting you very well. You can do one thing if possible can you stop using it for few days and start some home remedies for allergy.

Share this post


Link to post
Share on other sites

One night I tried using Dan's Moisturizer as an eye cream (genius idea, I know) and I woke with huge swollen eyelids. Took a few days to calm down, but clearly there's something in there that causes an allergic reaction.

Also, I've used BP for many years without any bad side-effects, but in conjunction with Dan's moisturizer and cleanser I started getting contact dermatitis in certain spots around my face, so I'm fairly sure that at least the moisturizer is the culprit.

Half a year later and I'm starting to use BP with a different cleanser and moisturizer, so I'll see what happens.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×